# SDR FDEA201302210396

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL 45 SEAT TRACK FLANGE FOUND CORRODED AT BS 377.7.   R & R WITH NEW SEAT TRACK FABRICATED IAW DWG 141N5131 SHT 1, REV A AND INSTALLED IAW DWG 141N5130, SHT 1, REV F. MAJOR REPAIR.
